×

zbMATH — the first resource for mathematics

The Eichler cohomology groups and automorphic forms. (English) Zbl 0142.05302

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. Appell, Sur les fonctions périodiques de deux variables, J. Math. Pures Appl. vol. 97 (1884) pp. 16-48.
[2] Walter L. Baily Jr., The decomposition theorem for \?-manifolds, Amer. J. Math. 78 (1956), 862 – 888. · Zbl 0173.22705
[3] G. Bol, Invarianten linearer differentialgleichungen, Abh. Math. Sem. Univ. Hamburg 16 (1949), no. nos. 3-4, 1 – 28 (German). · Zbl 0035.06004
[4] Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. · Zbl 0075.24305
[5] Martin Eichler, Modular correspondences and their representations, J. Indian Math. Soc. (N.S.) 20 (1956), 163 – 206. · Zbl 0073.26501
[6] M. Eichler, Eine Verallgemeinerung der Abelschen Integrale, Math. Z. 67 (1957), 267 – 298 (German). · Zbl 0080.06003
[7] Samuel Eilenberg and Saunders MacLane, Cohomology theory in abstract groups. I, Ann. of Math. (2) 48 (1947), 51 – 78. · Zbl 0029.34001
[8] L. R. Ford, Automorphic functions, New York, Chelsea, 1951. · JFM 55.0810.04
[9] R. C. Gunning, Factors of automorphy and other formal cohomology groups for Lie groups, Ann. of Math. (2) 69 (1959), 314 – 326; erratum, 734. · Zbl 0173.33203
[10] -, A duality theorem for automorphic form, to appear.
[11] Hans Petersson, Über eine Metrisierung der automorphen Formen und die Theorie der Poincaréschen Reihen, Math. Ann. 117 (1940), 453 – 537 (German). · Zbl 0023.31502
[12] Jean-Pierre Serre, Un théorème de dualité, Comment. Math. Helv. 29 (1955), 9 – 26 (French). · Zbl 0067.16101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.